# SDR DALA2024120311385

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Aileron Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION HINGE FITTING FIXED BUSHING AILERON LH LOC AT HINGE 4. CORRECTIVE ACTION: REPLACED BUSHING AS PER AIRBUS CMM 57-61-21 AND AIRBUS NTM 51-90-00. (0689670)
